How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Sally G. Your Own Question
Sally G.
Sally G., Dog Training Consultant
Category: Dog
Satisfied Customers: 9331
Experience:  Service/assistance dog training/ behavior /obedience/Therapy dog Evaluator/AKC Evaluator
3570977
Type Your Dog Question Here...
Sally G. is online now
A new question is answered every 9 seconds

My son's dog is on thyroid medicine couple years and just

Customer Question

My son's dog is on thyroid medicine for a couple years and just recently he started losing his hair in clumps around his hind legs. Should we be concerned?
Submitted: 1 year ago.
Category: Dog
Expert:  Sally G. replied 1 year ago.

Hello and thank you for using this site to help you. The pups thyroid medication may need to be adjusted at this time. Hair loss is an indication that the thyroid is not working correctly. However given the dogs age you may also want to get a senior checkup. As dogs age they are more open to diseases. Your vet will want to try changing the dosing and see if that helps before doing any further testing/